Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 5784273, 12 pages
http://dx.doi.org/10.1155/2016/5784273
Research Article

Existence of Infinitely Many Periodic Solutions for Perturbed Semilinear Fourth-Order Impulsive Differential Inclusions

1Department of Law and Economics, Mediterranea University of Reggio Calabria, Via dei Bianchi 2, 89131 Reggio Calabria, Italy
2Department of Economics, University of Messina, Via dei Verdi 75, 98122 Messina, Italy
3Department of Mathematics, Faculty of Sciences, Razi University, Kermanshah 67149, Iran

Received 28 October 2015; Accepted 11 February 2016

Academic Editor: Agacik Zafer

Copyright © 2016 Massimiliano Ferrara et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Massimiliano Ferrara, Giuseppe Caristi, and Amjad Salari, “Existence of Infinitely Many Periodic Solutions for Perturbed Semilinear Fourth-Order Impulsive Differential Inclusions,” Abstract and Applied Analysis, vol. 2016, Article ID 5784273, 12 pages, 2016. https://doi.org/10.1155/2016/5784273.